| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 8, 2013, no. 25-28


Farooq Ahmad, D. K. Jain, Renu Jain
      Generalized functions for the fractional calculus and Dirichlet averages
      International Mathematical Forum, Vol. 8, 2013, no. 25, 1199-1204
      http://dx.doi.org/10.12988/imf.2013.3483

W. Robin
      Some remarks on the homotopy-analysis method and series solutions to the Blasius equation
      International Mathematical Forum, Vol. 8, 2013, no. 25, 1205-1213
      http://dx.doi.org/10.12988/imf.2013.3478

Adnan A. S. Jibril
      On \mu-operators
      International Mathematical Forum, Vol. 8, 2013, no. 25, 1215-1224
      http://dx.doi.org/10.12988/imf.2013.3474

Andrea M. Hyde, Blair K. Spearman
      Products of quadratic polynomials with roots modulo any integer
      International Mathematical Forum, Vol. 8, 2013, no. 25, 1225-1231
      http://dx.doi.org/10.12988/imf.2013.35112

Zhaoli Ma, Yunhe Zhao
      The split common fixed point problem for asymptotically quasi-nonexpansive mappings in the intermediate sense
      International Mathematical Forum, Vol. 8, 2013, no. 25, 1233-1241
      http://dx.doi.org/10.12988/imf.2013.3599

Tianxiu Lu, Peiyong Zhu, Xinxing Wu
      The retentivity of several kinds of chaos under uniformly conjugation
      International Mathematical Forum, Vol. 8, 2013, no. 25, 1243-1251
      http://dx.doi.org/10.12988/imf.2013.35107

A. K. Dutta, D. Hazarika
      (\in,\in \vee q)-fuzzy ideals of BF-algebra
      International Mathematical Forum, Vol. 8, 2013, no. 26, 1253-1261
      http://dx.doi.org/10.12988/imf.2013.35104

S. A. Salem, W. S. Abu El Azm
      The sampling distribution of the maximum likelihood estimators for the parameters of beta-binomial distribution
      International Mathematical Forum, Vol. 8, 2013, no. 26, 1263-1277
      http://dx.doi.org/10.12988/imf.2013.3475

Amal Al-Saket
      Estimating the algebraic connectivity of triangle-free graphs
      International Mathematical Forum, Vol. 8, 2013, no. 26, 1279-1286
      http://dx.doi.org/10.12988/imf.2013.35111

Prabha Chouhan, Neeraj Malviya
      A common unique fixed point theorem for expansive type mappings in S-metric spaces
      International Mathematical Forum, Vol. 8, 2013, no. 26, 1287-1293
      http://dx.doi.org/10.12988/imf.2013.35105

Adil Yaqub
      Subperiodic rings with conditions on extended commutators
      International Mathematical Forum, Vol. 8, 2013, no. 26, 1295-1305
      http://dx.doi.org/10.12988/imf.2013.3593

John M. Rassias, Matina J. Rassias, M. Arunkumar and T. Namachivayam
      Ulam-Hyers stability of a 2-variable AC-mixed type functional equation in Felbin's type spaces: fixed point method
      International Mathematical Forum, Vol. 8, 2013, no. 27, 1307-1322
      http://dx.doi.org/10.12988/imf.2013.35108

K. Santhi, S. Pazhani Bala Murugan
      An M/G/1 queue with two-stage heterogeneous service and single working vacation
      International Mathematical Forum, Vol. 8, 2013, no. 27, 1323-1336
      http://dx.doi.org/10.12988/imf.2013.3473

N. Magesh, J. Yamini
      Coefficient bounds for certain subclasses of bi-univalent functions
      International Mathematical Forum, Vol. 8, 2013, no. 27, 1337-1344
      http://dx.doi.org/10.12988/imf.2013.3595

Kalpana, Priti Srivastava
      Concircular trasformation of a quarter symmetric metric connection in an SP-Sasakian manifold
      International Mathematical Forum, Vol. 8, 2013, no. 27, 1345-1351
      http://dx.doi.org/10.12988/imf.2013.35109

Yusleidy Alcala, Daniel Brito, Lope Marin
      The hamiltonicity of balanced bipartite graphs involving balanced independent set
      International Mathematical Forum, Vol. 8, 2013, no. 28, 1353-1358
      http://dx.doi.org/10.12988/imf.2013.3480

M. A. M. Ferreira, J. A. Filipe
      Costs study through a diffusion process of pensions funds held with an outside financing effort
      International Mathematical Forum, Vol. 8, 2013, no. 28, 1359-1368
      http://dx.doi.org/10.12988/imf.2013.36113

Zongxiu Ren, Guixiang Yang
      The alternating direction difference method based on variable substitution for telegraph equation
      International Mathematical Forum, Vol. 8, 2013, no. 28, 1369-1374
      http://dx.doi.org/10.12988/imf.2013.36121

Z. Manoussaridis, C. Mamaloukas, M. Sagheb-Tehrani
      Enchanced growth development through better information system design: the system analyst perspective
      International Mathematical Forum, Vol. 8, 2013, no. 28, 1375-1384
      http://dx.doi.org/10.12988/imf.2013.36116

L. A. Gutnik
      On expansion of zeta(3) in continued fraction. Part 2
      International Mathematical Forum, Vol. 8, 2013, no. 28, 1385-1396
      http://dx.doi.org/10.12988/imf.2013.37137

Section on Mathematical Education

Gregory L. Light
      On teaching the undergraduate statistics
      International Mathematical Forum, Vol. 8, 2013, no. 28, 1397-1403
      http://dx.doi.org/10.12988/imf.2013.37143


Journals | Books | Indexing and abstracting | Author guidelines | Open access